# SDR CALA2015031700171

- Difficulty date: March 17, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 41,216 hours, 16,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IAW EA5310-04716 REV L AT STATION 500H R.  REPAIRED IAW EA5310-04716 REV L OP 3.  ALL WIP`S & PARTIAL WORKED ARE COMPLETED.
